# SDR AU970166

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 308503
- Condition: Failed
- Location: Autopilot System
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM SWITCH FAULTY - INVESTIGATION FOUND CONTAMINATION BETWEEN THE SWITCH KNOB AND THE LIGHT PLATE CAUSING THE SWITCH TO STICK
